# SDR ASAA0853866

- Difficulty date: November 21, 2008
- Submitted: November 25, 2008
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 6,697 hours, 2,011 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Controller
- Part number: 6228145
- Part serial: 62281404065
- Condition: Warning Light
- Location: Cabin Temp
- Part time: 6,697 hours, 2,011 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

UPON RECALL AIR COND LT ILLUMINATES AND RIGHT PACK LT ILLUMINATES.  PERFORMED FIM TASK 21 62 00.  BITE CK PACK ZONE TEMP CONTROLLER.  BITE TEST CHECK OK.  NO HISTORY PAST 30 NOTED.
